# SDR USAABB01048

- Difficulty date: June 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 233T321033
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 192 - EN ROUTE CLT-FRA, THE INTERIOR EMERGENCY LIGHTS ILLUMINATED AND COULD NOT BE TURNED OFF.  THE LIGHTS ALSO VARIED IN INTENSITY FROM VERY BRIGHT TO DIM.  THE FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT CONTROL PANEL.  (M)
